Ueber eine Gattung regelmässiger ebener Configurationen

de Vries

Mathematische Annalen (1890)

  • Volume: 35, page 401-422
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Vries, de. "Ueber eine Gattung regelmässiger ebener Configurationen." Mathematische Annalen 35 (1890): 401-422. <http://eudml.org/doc/157471>.

author = {Vries, de},
journal = {Mathematische Annalen},
pages = {401-422},
title = {Ueber eine Gattung regelmässiger ebener Configurationen},
url = {http://eudml.org/doc/157471},
volume = {35},
year = {1890},

AU - Vries, de
TI - Ueber eine Gattung regelmässiger ebener Configurationen
JO - Mathematische Annalen
PY - 1890
VL - 35
SP - 401
EP - 422
UR - http://eudml.org/doc/157471
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.